# SDR CALA2024122701676

- Difficulty date: December 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 65,629 hours, 29,075 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG OIL SMELL IN FLIG HT DEC ON CLIMB OUT TO F L200. ON DESCE NT SMELL L IKE WET SOCKS -16000F NOT ENOUGH INFO WAS LEFT FROM PREVIOUS FLIGHT CREW TO LOOK AT PARAMETERS AND DECISION TABLE THAT IS REQUIRED AS PER REFERENCE TSM 05-50-00-810-831-A. ATTEMPTED TO LOCATE SMELL BY OPERATING APU BLEED AND ISOLATING BOTH PACKS. THEN RUNNING EACH ENGINE AND ISOLATING BOTH PACKS NO SMELL NOTED AT THIS TIME. PEFORMED VISUAL OF AIR INLETS, APU, AND ENGINES NO DEFECTS NOTED AT THIS TIME.
